×

Compactness of commutators and maximal commutators of multilinear singular integral operators with non-smooth kernels on Morrey space. (English) Zbl 1311.42031

Summary: In this paper, the behavior for commutators and maximal commutators of a class of bilinear singular integral operators associated with non-smooth kernels on the products of Morrey spaces is studied. By some maximal operators and commutators, we proved that the commutators and maximal commutators of singular integral operators and CMO functions are bounded and compact.

MSC:

42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
42B25 Maximal functions, Littlewood-Paley theory
42B35 Function spaces arising in harmonic analysis
47B07 Linear operators defined by compactness properties
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] A. Alphonse, An end point estimates for maximal commutators , J. Fourier Anal. Appl. 6 (2000), 449-456. · Zbl 0951.42006 · doi:10.1007/BF02510149
[2] Á. Bényi and R.H. Torres, Compact bilinear operators and commutators , Proc. Amer. Math. Soc. 141 (2013), no. 10, 3609-3621. · Zbl 1281.42010 · doi:10.1090/S0002-9939-2013-11689-8
[3] R. Bu and J. Chen, The compactness of the commutator of multilinear singular integral operators with non-smooth kernels , arXiv:
[4] A.P. Calderón, Intermediate spaces and interpolation, the complex method , Studia Math. 24 (1964), 113-190.
[5] J. Chen and Y. Zhang, Weighted endpoint estimates for maximal commutators associated with the sections , Acta. Math. Sin. (Engl. Ser.). 26 (2010), 1463-1474. · Zbl 1204.42020 · doi:10.1007/s10114-010-8606-5
[6] Y. Chen, Y. Ding and X. Wang, Compactness of commutators for singular integrals on Morrey spaces , Canad. J. Math. 64 (2012), no. 2, 257-281. · Zbl 1242.42009 · doi:10.4153/CJM-2011-043-1
[7] R.R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals , Trans. Amer. Math. Soc. 212 (1975),315-331. · Zbl 0324.44005 · doi:10.2307/1998628
[8] R.R. Coifman and R. Rochberg, Another characterization of BMO , Proc. Amer. Math. Soc. 79 (1980), 249-254. · Zbl 0432.42016 · doi:10.2307/2043245
[9] Y. Ding, T. Mei and Q. Xue, Compactness of maximal commutators of bilinear Calderón-Zygmund singular integral operators , arXiv: · Zbl 1345.42024
[10] Y. Ding and T. Mei, Boundedness and compactness for the commutators of bilinear operators on Morrey spaces. , Potential Analysis, · Zbl 1321.42028 · doi:10.1007/s11118-014-9455-0
[11] X.T. Duong, R. Gong, L. Grafakos, J. Li and L. Yan, Maximal operator for multilinear singular integrals with non-smooth kernels , Indiana Univ. Math. J. 58 (2009), 2517-2541. · Zbl 1205.42013 · doi:10.1512/iumj.2009.58.3803
[12] X.T. Duong, L. Grafakos and L. Yan, Multilinear operators with non-smooth kernels and commutators of singular integrals , Trans. Amer. Math. Soc. 362 (2010), 2089-2113. · Zbl 1205.42013 · doi:10.1512/iumj.2009.58.3803
[13] X.T. Duong and A. MaIntosh, Singular integral operators with non-smooth kernels on irregular domains , Rev. Mat. Iberoamericana 15 (1999),233-265. · Zbl 0980.42007 · doi:10.4171/RMI/255
[14] C. Fefferman and E.M. Stein, \(H^p\) spaces of several variables , Acta Math. 129 (1972), 137-193. · Zbl 0257.46078 · doi:10.1007/BF02392215
[15] L. Grafakos, L Liu. and D. Yang, Multiple-weighted norm inequalities for maximal multi-linear singular integrals with non-smooth kernels , Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 755-775. · Zbl 1225.42006 · doi:10.1017/S0308210509001383
[16] L. Grafakos and R.H. Torres, Maximal operator and weighted norm inequalities for multilinear singular integrals , Indiana Univ. Math. J. 51 (2002), 1261-1276. · Zbl 1033.42010 · doi:10.1512/iumj.2002.51.2114
[17] L. Grafakos and R.H. Torres, Multilinear Calderón-Zygmund theory , Adv. Math. 165 (2002), 124-164. · Zbl 1184.42031 · doi:10.1016/j.acha.2008.07.001
[18] G. Hu and D. Yang, Weighted estimates for singular integral operators with nonsmooth kernels and applications , J. Aust. Math. Soc. 85 (2008), 377-417. · Zbl 1171.42004 · doi:10.1017/S1446788708000657
[19] G. Hu and Y. Zhu, Weighted norm inequality with general weights for the commutator of Calderón , Acta. Math. Sin. (Engl. Ser.). 29 (2013), 505-514. · Zbl 1267.42015 · doi:10.1007/s10114-012-1352-0
[20] F. John and L. Nirenberg, On functions of bounded mean oscillation , Comm. Pure Appl. Math. 14 (1961), 415-426. · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[21] A. Lerner, S. Ombrosi, C. Pérez, R.H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory , Adv. Math. 220 (2009), 1222-1264. · Zbl 1160.42009 · doi:10.1016/j.aim.2008.10.014
[22] C. Morrey, On the solutions of quasi linear elleptic partial diferential equations , Trans. Amer. Math. Soc. 43 (1938), 126-166. · Zbl 0018.40501 · doi:10.2307/1989904
[23] C. Pérez, Endpoint estimates for commutators of singular integral operators , J. Funct. Anal. 128 (1995), 163-185. · Zbl 0831.42010 · doi:10.1006/jfan.1995.1027
[24] C. Pérez, G. Pradolini, R.H. Torres and R. Trujillo-González, End-points estimates for iterated commutators of multilinear singular integrals , Bull. London Math. Soc. 46 (2014), 26-42. · Zbl 1321.42032 · doi:10.1112/blms/bdt065
[25] L.E. Persson, M.A. Ragusa, N. Samko and P. Wall, Commutators of Hardy operators in vanishing Morrey spaces , AIP Conference Proceedings, 1493 , 859-866;
[26] M.A. Ragusa, Homogeneous Herz spaces and regularity results , Nonlinear Anal. 71 (2009), no. 12, e1909-e1914.
[27] A. Uchiyama, On the compactness of operators of Hankel type , Tôhoku Math. J. 30 (1978), no. 1, 163-171. · Zbl 0384.47023 · doi:10.2748/tmj/1178230105
[28] Q. Xue, Weighted estimates for the iterated commutators of multilinear maximal and fractional type operators , Studia Math. 217 (2013), no. 2, 97-122. · Zbl 1321.42038 · doi:10.4064/sm217-2-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.